JournalsjstVol. 12, No. 1pp. 11–21

On the spectrum of critical almost Mathieu operators in the rational case

  • Svetlana Jitomirskaya

    University of California, Irvine, USA
  • Lyuben Konstantinov

    Imperial College London, UK
  • Igor Krasovsky

    Imperial College London, UK
On the spectrum of critical almost Mathieu operators in the rational case cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

We derive a new Chambers-type formula and prove sharper upper bounds on the measure of the spectrum of critical almost Mathieu operators with rational frequencies.

Cite this article

Svetlana Jitomirskaya, Lyuben Konstantinov, Igor Krasovsky, On the spectrum of critical almost Mathieu operators in the rational case. J. Spectr. Theory 12 (2022), no. 1, pp. 11–21

DOI 10.4171/JST/392